# SDR DALA2018051603411

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L GIRT BAR FORWARD AND AFT FLOOR FITTING ENGAGEMENT FAILED GO/NO GO FIT CHECK. REPLACED GIRT BAR ON 2L DOOR ESCAPE SLIDE AND ACCOMPLISHED GIRT BAR LOCK SPRING CHECK IAW CARD 2561-01257-01C.
